Reply
black tary diarrhea... Laci P. Due April 12; 4 kids; Chandler, Arizona 41 posts
17th Mar '13

ok so ive had diarrhea for 5-6 days but it was a tanish brown...now its a black and kinda tary. i know gross...:/ Im taking blood thinners and I alota other meds..Im not sure if its normal or not...can some1 help???

user banned Due November 7; 1 child; Dayton, Ohio 26853 posts
17th Mar '13

Meds can def effect all that

Dovahkiin 1 child; 1 angel baby; Kentucky 16776 posts
17th Mar '13

Black and tary means there is blood in the intestinal track.

thechelseamonster 2 kids; Colorado 29568 posts
17th Mar '13
Quoting Dovahkiin:" Black and tary means there is blood in the intestinal track. "


this, and since you're on blood thinners, you should definitely call your doctor ASAP.

Laci P. Due April 12; 4 kids; Chandler, Arizona 41 posts
17th Mar '13

thank you guys...im gonna go to the hospital soon. im having too many problems as it is.

S U Z I E 3 kids; Venezuela 18554 posts
17th Mar '13

<blockquote><b>Quoting Dovahkiin:</b>" Black and tary means there is blood in the intestinal track. "</blockquote>




This and iron!

Laci P. Due April 12; 4 kids; Chandler, Arizona 41 posts
17th Mar '13

i also feel kinda weak. but i did just throw up :( im so torn weather to go to the hospital or not...

Dovahkiin 1 child; 1 angel baby; Kentucky 16776 posts
17th Mar '13

I think you should.